Side effects

I know I have mentioned this before and have blogged other Lupee's about this but,the paranoia and depression has definately worsened since I have been on Hydroxychloroquine.I definately did not have paranoid feelings before or heart flutter's but,the other side of it is,I don't seem to be in as much pain.A decision will have to be made about the medication after further tests.i hope everyone can stay more positive the me.

5 Replies

oldestnewest
  • with lupus it can be difficult to know what is causing problems however I have found that lupus is a life changing disease and we do tend to mourn for the person that we once were and this can give us feelings of inadequacy which in turn makes us question ourselves. With or without the lupus you are beautiful, always remember that.

  • Thanks for you blog.It is a desease that is difficult to deal with but,we all vary in our symptoms and the side effects.I am just very disappointed that the Hydroxy does not seem to be working for me.

  • Hi Binkey

    Sorry to hear things haven't improved for you. When do you think you will know more?

    Valx

  • hi im on hydroxy 400mg a day. depression got worse but helpped alot with rash joint pain and tiredness. i take prozac to help as benifits out weigh the side affects.

  • Nearly all the Lupus sufferers I have had comments from seem to be on anti-depressants as well.I find that quite alarming,instead of just coping with the side effects of the medication we have to be re-medicated.I am so scared.I hope the Doctor's can resolve this.

You may also like...